# SDR FDEA2020041310733

- Difficulty date: April 11, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42722
- Aircraft time: 6,844 hours, 2,967 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4105406G
- Part serial: 000290
- Condition: Gouged
- Location: Le Slat
- Part time: 6,844 hours, 2,967 cycles
- Stage of operation: UK
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING #8 SLAT TRAILING EDGE LOWER SURFACE GOUGED REPAIRED DAMAGE PER B767 SRM 57-43-02-2R
